# SDR IPXA2019050941948

- Difficulty date: May 9, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8
- Aircraft serial: 64257
- Aircraft time: 3,342 hours, 466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR LEFT WING OTBD FLAP TE EDGE DAMAGE WBL 578-597.  ITEM CLASSIFIED AS MAJOR REPAIR TRANSFERRED TO NRC 575280.  **SUPPLEMENTAL SDR** DAMAGED AREA TRIMMED PER EO B747-5750-72508. INJECTION HOLES DOTTED, TAP TEST ACCOMP, REPAIR PLATES FABRICATED, AND REPAIR INSTALLED & SEALED PER B747-5750-72508. THIS CLOSES NRC 575280.
